Open Access System for Information Sharing

Login Library

 

Article
Cited 1 time in webofscience Cited 1 time in scopus
Metadata Downloads

Covering and piercing disks with two centers

Title
Covering and piercing disks with two centers
Authors
Ahn, HKKim, SSKnauer, CSchlipf, LShin, CSVigneron, A
POSTECH Authors
Ahn, HK
Date Issued
Apr-2013
Publisher
ELSEVIER SCIENCE BV
Keywords
Two-center; Covering; Piercing; Disks; PLANAR 2-CENTER; ALGORITHMS
URI
http://oasis.postech.ac.kr/handle/2014.oak/15909
DOI
10.1016/J.COMGEO.2012.09.002
ISSN
0925-7721
Article Type
Article
Citation
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, vol. 46, no. 3, page. 253 - 262, 2013-04
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 AHN, HEE KAP
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse